# SDR ASAA9940060

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT TRACK LIGHTS INOPERATIVE AT ROW 14.  REPAIRED WIRING AND RELAMPED SEVERAL RECEPTICLE, LIGHTS OPERATED NORMALLY.  (M)
